# SDR HALA0000007

- Difficulty date: January 3, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N119AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46519
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HNL - FLT 931 - SLAT DISAGREE LIGHT ILLUMINATED INTERMITTENTLY DURING CRUISE AT FL 350 MACH .82 MINUS 57 DEGREES CELSIUS.  CONTINUITY CHECK SLATS SENSOR, NO DEFECTS NOTED, CHECK SLAT HANDLE SWITCH, NO DEFECTS NOTED, CHECKED SLAT PROXIMITY SWITCHES, NO DEFECTS NOTED.  UNABLE TO DUPLICATE ON GROUND.  REMOVED AND REPLACED PROXIMITY BOX (PRECAUTIONARY).  OPS CHECK OK FOR SERVICE.  (X)
